# SDR DALA2025071405270

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1077077) RH SIDE PLATE, CORROSION FOUND ON INTERCOSTAL FROM STA 500B TO 500C, S-25R AT FWD CARGO COMPARTMENT. INTERCOSTAL FROM STA 500B TO 500C, S-25R AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
